# SDR CA980512015

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: K1XD
- Condition: Failed
- Location: E/E Bay
- Part time: 7,991 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) AC ESSENTIAL BUS CAUTION MESSAGE ON INTERMITTENTLY.  CREW REPORTED FAULT OCCURRED ON 3 OF THE LAST 5 LEGS.  EMERGENCY LIGHTS ON WHEN FAULT OCCURRED.  RELAY K1XD AND NR 1 DATA CONCENTRATOR REPLACED.  PART TC:  6,937.
